# SDR GTIA20130517611

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 18,222 hours, 11,901 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUEALING NOISE FROM OVERWING EXIT LT IAW TSM 52-11-00-810-826-A.  INSPECTED SEALS ON LEFT OVERWING EXIT HATCH IAW ACFT MM.  NO ISSUES FOUND WITH FRAME OR HATCH SEALS. REPOSITIONED HATCH.
